# SDR SWAA2019011528288

- Difficulty date: December 22, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A21567
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRANSVERSE WEB ABOVE NR 1 PYLON AFT TIP CRACKED ON THE OUTBOARD END.  R&R WEB IAW SRM.
